# SDR CA050215002

- Difficulty date: February 15, 2005
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Boeing 767233
- Aircraft time: 61,018 hours
- Engine: Pwa JT9D7R4D
- System (JASC): 2742 · Stabilizer Actuator
- Part: Ballscrew
- Part number: PN0411
- Condition: Corroded
- Location: Stab Trim Actuat
- Component: Actuator
- Component part number: PN251T4310
- Stage of operation: IN
- How discovered: V
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

(CAN) INSP OF HORIZONTAL STABILIZER SCREWJACK DURING M01 CHECK REVEALED EVIDENCE OF INTERNAL CORROSION AS A RESULT OF DISCOLORATION IN LUBRICANT.  TEARDOWN AND SHOP ANALYSIS REQUESTED WITH RESULTS TO BE FORWARDED TO AWC/YUL. NOTE: SDR ISSUED AGAINST (GDSP) REFLECTING SIMILAR CORROSION CONCERNS.
